# SDR RAIA201606040001

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N857HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145418
- Aircraft time: 28,222 hours, 28,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN PSU PANEL AT 18CD LIGHT NR 22 IS INOPERATIVE.  R & R EMERGENCY LIGHT BULB AT 18CD.  OPS CHECK GOOD.
